Existence of solutions for Dirichlet quasilinear systems including a nonlinear function of the derivative
Academic Article
Publication Date:
2016
Short description:
Existence of solutions for Dirichlet quasilinear systems including a nonlinear function of the derivative / Ferrara, M., Heidarkhani, S., Afrouzi, G.A., Caristi, G., Moradi, S.. - In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 1072-6691. - 56(2016), pp. 1-12.
abstract:
In this article we establish the existence of at least one non-trivial classical solution for Dirichlet quasilinear systems with a nonlinear dependence on the derivative. We use variational methods for smooth functionals defined on reflexive Banach spaces, and assumptions on the asymptotic behaviour of the nonlinear data.
Iris type:
1.1 Articolo in rivista
List of contributors:
Ferrara, Massimiliano; Heidarkhani, S; Afrouzi, G. A.; Caristi, G; Moradi, S
Full Text:
Published in: